# SDR 2007UALA03118

- Difficulty date: August 11, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 21,315 hours, 8,395 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENT REPORTED BY RAMP AFTER ACFT DEPARTURE.  DENT ON RIGHT SIDE FUESLAGE 6.75 INCHES AFT OF FRAME 12 WHICH IS FWD OF THE DOOR 1R & JUST ABOVE FLOOR LINE.   MAJOR REPAIR ACCOMPLISHED AT HMV.
